MAUDE Adverse Event Report: BOSTON SCIENTIFIC BOSTON SCIENTIFIC RADIAL JAW 4 2.8 MM LARGE

BOSTON SCIENTIFIC BOSTON SCIENTIFIC RADIAL JAW 4 2.8 MM LARGE
Lot Number 19148700
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/24/2016
Type of Reportable Event Malfunction
Event or Problem Description
During procedure (egd with mac anesthesia), esophageal specimens were being obtained.After obtaining a few specimens, doctor noted/stated the needle of the biopsy forceps was bent and requested another forceps.Old forceps was set aside and further biopsies obtained with new forceps per doctor without problem.Procedure was completed without incident.

Brand Name
BOSTON SCIENTIFIC RADIAL JAW 4 2.8 MM LARGE
Common Device Name
RADIAL JAW
Manufacturer (Section D)
BOSTON SCIENTIFIC
MDR Report Key5707093
Report NumberMW5062736
Device Sequence Number261043
Product Code FFF
UDI-Device Identifier08714729745549
UDI-Public08714729745549
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/27/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Lot Number19148700
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/07/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age53 YR